# SDR QXEA0201989

- Difficulty date: November 24, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 2,680 hours, 3,224 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Pitch Control
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

SEA- PITCH TRIM CAUTION LIGHT ILLUMINATED ON CLIMBOUT WITH LOSS OF PITCH TRIM.  AUTO TRIM FAIL MESSAGE ON EADI.  AIRCRAFT LANDED WITHOUT INCIDENT.  PERFORMED Q400 FIM TASK 27-30-00-810-803 WITH NO RECURRENCE OF PITCH TRIM CAUTION LIGHT OR AUTO TRIM FAIL MESSAGE.  NO PARTS REPLACED OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
